What antibiotic are you taking?
How has the blood been found in your urine? Has this been visible or by urinalysis
discovered? Bright red blood or tea colored urine???
You could have problem such as hemorrhagic cystitis. That is rarely a complication of a few drugs but I'd not common.
If tea colored urine then blood would be more likely from kidneys
. If red blood then bladder more likely source...Kidney stones
is one common cause of blood in urine but you would need clear diagnosis of the problem.
It would seem unlikely that your antibiotic is culprit but let me know what you are taking and I will get back with you on that possibility...
Meanwhile push plenty of fluids in case this may be related to kidney or bladder stone
Any history on your part of past kidney stone or kidney disease or bladder disease ??
Yes too a urinary tract infection could also for with pain with urinating plus blood in urine. Some antibiotics for certain problems may be weak vs urinary tract bacteria...
Let me k ow what details that you can and I will get back with you!!
Best Regards ***** ***** !!
Anthony Bray MD